Alert archive / Illinois / Wind Advisories in 2020

Wind Advisory 9, NWS Chicago, IL

October 14, 202018 counties in Illinois; Lake County, Newton County, Indiana

NWS Chicago, IL issued this wind advisory at Oct 14, 2020, 3:33 AM CDT for 18 counties in Illinois; Lake County, Newton County, Indiana. It took effect at Oct 14, 2020, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2020, 3:33 AM CDT (08:33 UTC)
In effect from
Oct 14, 2020, 12:00 PM CDT
Expired
Oct 14, 2020, 7:00 PM CDT
In force
7 hr
Issued by
NWS Chicago, IL

Counties Boone County, IL, Cook County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Will County, IL, Winnebago County, IL, Lake County, IN, Newton County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2831 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WWUS73 KLOT 140833
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
333 AM CDT Wed Oct 14 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-010-
141645-
/O.NEW.KLOT.WI.Y.0009.201014T1700Z-201015T0000Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Newton-
Including the cities of Rockford, Belvidere, Crystal Lake, 
Algonquin, McHenry, Woodstock, Waukegan, Buffalo Grove, 
Mundelein, Gurnee, Rochelle, Oregon, Byron, Dixon, DeKalb, 
Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, 
Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, 
Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka,
Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, 
Watseka, Gilman, Paxton, Gibson City, Evanston, Des Plaines, 
Schaumburg, Palatine, Northbrook, Chicago, Cicero, Oak Lawn, 
Oak Park, La Grange, Calumet City, Oak Forest, Lemont, 
Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, 
Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, 
Beecher, Gary, Hammond, Merrillville, Roselawn, Kentland, 
and Morocco
333 AM CDT Wed Oct 14 2020

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

* WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...All of northern Illinois and portions of northwest
  Indiana.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
035 
WWUS73 KLOT 141538
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
1038 AM CDT Wed Oct 14 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-010-
142345-
/O.CON.KLOT.WI.Y.0009.201014T1700Z-201015T0000Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Newton-
Including the cities of Rockford, Belvidere, Crystal Lake, 
Algonquin, McHenry, Woodstock, Waukegan, Buffalo Grove, 
Mundelein, Gurnee, Rochelle, Oregon, Byron, Dixon, DeKalb, 
Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, 
Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, 
Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka,
Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, 
Watseka, Gilman, Paxton, Gibson City, Evanston, Des Plaines, 
Schaumburg, Palatine, Northbrook, Chicago, Cicero, Oak Lawn, 
Oak Park, La Grange, Calumet City, Oak Forest, Lemont, 
Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, 
Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, 
Beecher, Gary, Hammond, Merrillville, Roselawn, Kentland, 
and Morocco
1038 AM CDT Wed Oct 14 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph 
  expected. 

* WHERE...All of northern Illinois and portions of northwest 
  Indiana. 

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KMD/RC
978 
WWUS73 KLOT 142026
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
326 PM CDT Wed Oct 14 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-010-
150000-
/O.CON.KLOT.WI.Y.0009.000000T0000Z-201015T0000Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Newton-
Including the cities of Rockford, Belvidere, Crystal Lake, 
Algonquin, McHenry, Woodstock, Waukegan, Buffalo Grove, 
Mundelein, Gurnee, Rochelle, Oregon, Byron, Dixon, DeKalb, 
Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, 
Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, 
Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka,
Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, 
Watseka, Gilman, Paxton, Gibson City, Evanston, Des Plaines, 
Schaumburg, Palatine, Northbrook, Chicago, Cicero, Oak Lawn, 
Oak Park, La Grange, Calumet City, Oak Forest, Lemont, 
Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, 
Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, 
Beecher, Gary, Hammond, Merrillville, Roselawn, Kentland, 
and Morocco
326 PM CDT Wed Oct 14 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...All of northern Illinois and portions of northwest 
  Indiana.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KMD/RC
374 
WWUS73 KLOT 150008
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
708 PM CDT Wed Oct 14 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-010-
150115-
/O.EXP.KLOT.WI.Y.0009.000000T0000Z-201015T0000Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Newton-
Including the cities of Rockford, Belvidere, Crystal Lake, 
Algonquin, McHenry, Woodstock, Waukegan, Buffalo Grove, 
Mundelein, Gurnee, Rochelle, Oregon, Byron, Dixon, DeKalb, 
Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, 
Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, 
Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka,
Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, 
Watseka, Gilman, Paxton, Gibson City, Evanston, Des Plaines, 
Schaumburg, Palatine, Northbrook, Chicago, Cicero, Oak Lawn, 
Oak Park, La Grange, Calumet City, Oak Forest, Lemont, 
Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, 
Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, 
Beecher, Gary, Hammond, Merrillville, Roselawn, Kentland, 
and Morocco
708 PM CDT Wed Oct 14 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished this evening with gusts under 30 mph.
However, westerly winds will increase again overnight with gusts
to 35 mph.

$$

Kluber

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Oct 14, 3:05 AM CDT, 28 minutes earlier.

Area forecast discussion, Oct 14, 3:05 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
305 AM CDT Wed Oct 14 2020

.SHORT TERM...
248 AM CDT

Through Tonight...

The primary weather concerns today are the strong southerly winds
expected this afternoon. Due to the expectation for wind gusts of
45 to possibly 50 mph, we have opted to issue a wind advisory for
most of the area. We have also issued a Red flag warning for areas
mainly south of I-80 due for this afternoon to the combination of
strong winds and low relative humidity values. For more on the Red
flag warning please reference the fire weather discussion.

Things are quiet and cool across the area early this morning.
This will change quickly through the morning, however, as
southerly winds increase across the area. These southerly winds
are expected to peak this afternoon, with gusts up in the 45 to 50
mph range as strong pressure falls (6 hr falls of nearly 12
mb)overspread southern WI in advance of a deepening and fast
eastward moving area of low pressure into the Upper Midwest. While
cloud cover may initially limit the mixing of the higher momentum
aloft, it appears that we will see some breaks in the cloud cover
this afternoon, which should allow for better mixing potential as
temperatures top out in the 70s. Forecast soundings indicate that
around 40 kt (45 mph) mean mixing layer winds, with around 50 kt
at the top of the mixed layer. This in combination with the strong
pressure falls should result support gusts into the 45 to 50 mph
for a few hours this afternoon.

The winds do look to abate some early this evening as the cold
front begins to approach the area. For this reason, an ending time
of the wind advisory for 00z seems reasonable. Once the cold front
shifts across the area this evening expect winds to turn westerly
and become gusty up to 25 to 30 kt overnight into early Thursday.

KJB

&&

.LONG TERM...
255 AM CDT

Thursday through Tuesday...

Lingering cold advection and at least modest pressure rises in the
wake of Wednesday's cold front will keep winds elevated and gusty
into Thursday morning, although may gradually trend downwards
through the day as the strongest corridor of winds aloft shifts
east of our region and the primary isallobaric component heads
into the UP of Michigan. Continue to favor a brief mention of
scattered shower activity in the morning hours mainly south and
east of I-55/57 in association with a really impressive f-gen
circulation. While the main corridor of ascent and moisture looks
to overlap more substantially over north and north-central
Indiana, forcing and lapse rates aloft look sufficient to chew
through lingering dry air under 700 mb to support light shower
activity across our southeastern locales. This will be short-
lived, however, as westerly flow will usher things out of our CWA
near or before noon. Even with persistent cold advection through
the day, looks like a potential for temperatures to warm into the
mid and perhaps even upper 50s as skies quickly clear in the wake
of this latest disturbance. Even with the influx of cooler
temperatures on Thursday, the combination of gusty winds and
afternoon RH values likely dipping into the 30-35% range (if not
lower), we'll likely have to contend with another day of elevated
fire weather concerns, especially considering we'll have had
several days of breezy and dry conditions to additionally cure our
fine fuels.

The core of this cooler airmass is forecast to settle in overhead
Thursday night. Surface winds look a bit less breezy than they did
the other day in extended guidance as the surface flow is forecast
to decouple readily with the loss of heating. With dewpoints
dropping into the lower 20s, seems like temperatures will be able
to fall readily overnight with sub-freezing temperatures looking
increasingly likely away from the immediate Chicago area. Still a
bit too soon for headlines, but if trends continue, we may need a
Freeze Watch for parts of the area.

Another potent shortwave passes directly overhead on Friday. This
one looks to be considerably more starved of moisture, but the
presence of very steep lapse rates aloft and intense jet forcing
could support some stray sprinkles or showers during the
afternoon. Have continued to leave this part of the forecast dry
for now given still-limited lower-tropospheric moisture content
and lack of stronger ensemble support.

The active stretch continues through this weekend as seasonably
fast cyclonic upper flow persists aloft with a deep low anchored
near the Hudson Bay. At this point, starting to lose count of all
the shortwaves, but this next disturbance is slated to drop
sharply into the Upper Midwest on Saturday which, with very good
deterministic and ensemble support, will force surface
cyclogenesis off to our north and west. The low-level mass
response with this next wave looks impressive, with 925-850 mb
winds increasing towards 45-55 kts during the afternoon and
evening hours. We'll likely have to contend with a good deal of
mid and upper-level cloud cover which obviously casts some doubt
on how readily/deeply we mix, but it stands to reason that another
round of strong and gusty south to southwesterly winds will be
possible on Saturday. GFS forecast soundings still tap us into 50
kts of flow at the top of the mixed layer, so we'll have to keep
an eye on the wind potential going forward. High temperatures look
like they'll make a run into the mid 60s across our south and
western locales.

Conditions turn cooler in the wake of this system's cold front
into Sunday. Thereafter, forecast confidence really begins to
break down. The deterministic GFS continues to maintain northwest
low-mid level flow across our region into the early portions of
next week which essentially keep the dome of rather chilly air
locked in place. The CMC isn't all that dissimilar, but continue
to note that the GFS remains squarely at the bottom (and at times
even completely outside) of its ensemble guidance envelop during
this portion of the forecast. The ECMWF, which has maintain
notably better run-to-run consistency with better clustering
within its ensemble system, continues to maintain much more mild
conditions locally as stronger southwesterly flow returns. This
scenario seems to have already played out in a similar manner
between the GFS and ECMWF with respect to this Saturday's system
strongly in the ECMWF's favor. Given how far out of line the GFS
is from its 31-member ensemble and the ECMWF/EPS, elected to
increase temperatures above the blended offering here from Sunday
night and beyond to bring our gridded temperature forecast more in
line with the main model clustering. For this reason as well,
continue to avoid any mention of frozen precipitation. We'll note
that any southward shifting of the upstream baroclinic zone would
increase the threat for wintry precipitation across parts of the
area, but this certainly appears to be more of an outside
potential at this point.

Carlaw

&&

.FIRE WEATHER...
305 AM CDT

Significant fire weather concerns continue today, especially for
areas south of I-80. For this reason, we have opted to issue a Red
Flag warning for this area during the afternoon, due to the
combination of low relative humidity values of 25 to 30 percent
and very strong southerly winds with gusts of 45 to 50 mph this
afternoon.

While surface dew points do look to creep up a bit higher (into
the low 40s) today, slightly warmer temperatures are expected
today, which should yield min relative humidity values in the 25
to 30 percent range for most areas along and south of I-80. While
we could struggle to get the RH to fall to 25 percent, we feel
that the very strong southerly winds today, and the dry fuels
from yesterdays very dry day still warrant a Red Flag warning.
Conditions should improve early this evening as the winds ease
and relative humidity values increase.

KJB

&&

.AVIATION...
For the 06Z TAFs...

Strong gusty south winds will be the primary aviation weather
hazard today.

While winds will start the day light out of the southeast around
daybreak, speeds will ramp up quickly through the mid to late
morning hours in response to a tightening surface pressure
gradient associated with a stout area of low pressure shifting
eastward in MN. With this, we are likely to experience a period
of near due southerly winds gusting in excess of 30 kt by, or
shortly after midday today. Conditions through much of the
afternoon will remain very windy as winds gradually veer more
south-southwesterly late in the day. We could see a few hour
period this afternoon with some occasional gusts in the 35 to 40
kt range. The winds will ease some early this evening, but then a
cold front will shift eastward across the area during the evening.
Winds will then become gusty again from the west-northwesterly in
its wake and continue overnight.

In spite of the winds, VFR conditions are expected, though we will
have higher level CIGs in the 12,000 to 25,000 foot range through
much of the period.

KJB

&&

.MARINE...
305 AM CDT

An active stretch on the lake will continue through Thursday,
followed by a short break and then will potentially turn active
again over the weekend into next week. Strong southerly winds are
expected again today, peaking in the afternoon, when frequent
gale speeds/gusts are forecast. A Gale Warning continues for the
near shore waters from late morning through the afternoon. A cold
front will sweep across the area tonight into Thursday, shifting
hazardous (25-30 kt) southwest winds to the west-northwest. There
is non-zero gale potential into Thursday morning, but the open
waters and lower MI shore are more favored. The next period of
concern for potential south to southwest gales is on Saturday
through Saturday evening ahead of the next cold front.

Castro/KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Red Flag Warning...ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-
     ILZ033-ILZ039...noon Wednesday to 7 PM Wednesday.

     Wind Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
     ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
     Wednesday to 7 PM Wednesday.

IN...Red Flag Warning...INZ001-INZ002-INZ010-INZ011-INZ019...noon
     Wednesday to 7 PM Wednesday.

     Wind Advisory...INZ001-INZ010...noon Wednesday to 7 PM Wednesday.

LM...Gale Warning...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...11 AM
     Wednesday to 7 PM Wednesday.

     Small Craft Advisory...LMZ740-LMZ741-LMZ742...7 PM Wednesday to
     3 PM Thursday.

     Small Craft Advisory...LMZ743-LMZ744-LMZ745...7 PM Wednesday to
     4 AM Friday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Oct 13, 3:59 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
359 PM CDT Tue Oct 13 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-142100-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
359 PM CDT Tue Oct 13 2020 /459 PM EDT Tue Oct 13 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Non thunderstorm wind Risk.
  Elevated Fire Weather Risk.

DISCUSSION...

Breezy conditions will continue through sunset with southwest
winds gusting up to 30 mph to occasionally 40 mph. These strong
winds combined with low relative humidity levels will create
elevated to near-critical fire danger.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Non Thunderstorm Wind Risk.
  Elevated Fire Weather Risk.
Thursday Night into Friday Morning...
  Elevated Freeze Risk.
Saturday...
  Limited Non Thunderstorm Wind Risk.

DISCUSSION:

Strong southerly winds will gust up to 35 to 40 mph or stronger on
Wednesday afternoon. These strong winds combined with low relative
humidity levels will create elevated to near-critical fire danger.

Temperatures near to below freezing are possible Thursday night
into early Friday morning, mainly north and west of I-55.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-142100-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 PM CDT Tue Oct 13 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Gale force winds and very hazardous waves are likely.
Thursday...
  Hazardous conditions for small craft are likely.
Saturday and Sunday...
  Hazardous conditions for small craft are likely.

Castro

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:44 AM CDTRed Flag WarningLOTCook, DuPage, Ford, Grundy, Iroquois, Kane and 5 more15 hr

Nearby

Wind Advisories in Illinois, 2020Wind Advisories in Indiana, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.